Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonequality of dimensions for metric spaces
HTML articles powered by AMS MathViewer

by Prabir Roy PDF
Trans. Amer. Math. Soc. 134 (1968), 117-132 Request permission
References
    P. S. Aleksandrov, The present status of the theory of dimension, Uspehi Mat. Nauk 6 (1951), no. 5 (45), 43-68; Amer. Math. Soc. Transl. (2) 1 (1955), 1-26.
  • Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, vol. 4, Princeton University Press, Princeton, N. J., 1941. MR 0006493
  • M. Katětov, On the dimension of metric spaces, Doklady Akad. Nauk SSSR (N.S.) 79 (1951), 189–191 (Russian). MR 0056910
  • R. L. Moore, A set of axioms for plane analysis situs, Fund. Math. 25 (1935), 13-28.
  • Louis F. McAuley, Conditions for the equality of the inductive dimensions, Portugal. Math. 24 (1965), 21–30. MR 195058
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.70
  • Retrieve articles in all journals with MSC: 54.70
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 134 (1968), 117-132
  • MSC: Primary 54.70
  • DOI: https://doi.org/10.1090/S0002-9947-1968-0227960-2
  • MathSciNet review: 0227960